Hi,I posted a thread on empyema 2 years ago about being hospitalized for 1 month and having a thoracotomy and several chest tubes and after several doctors and 2 different hospitals and a bunch gaffs in my treatment and just when I thought everything was behind me I started to have (R) shoulder pain that seemed to get worse every day until my range of motion was severely limited so I went to an ortho and he diagnosed me with avascular necrosis of my right shoulder (the head of the humerus died due to lack of blood flow)and the cause was because of all of the prednisone that I was given during my pulmonary crisis.soon after this it moved to my left shoulder and then onto both hips.At this time I've had the right shoulder resurfaced with hardware.the left shoulder needs the same thing because the ball has collapsed and my left hip ball socket has fractured and collapsed but they don't want to do a replacement due to my age of 43 and because I will need the other hip done and need the left shoulder done and because it's a progressive disease even after the replacements it will still have to be done again because of my age.the final cause was determined to be a pulmonary doctor who kept me going on prednisone tapers where I was put on 80mg's and then decreased only to start the process over and over all done by phone because it was easier than seeing me in person.All of these problems were done at very reputable teaching hospitals in Fla and N.C. and I blame the way medical care is given with a doctor speacializing in every part of the body.I have 2 orthopedics 1 for my shoulders and another for my hips same thing for my pulmonary problems 3 different doctors for one set of lungs.THE MEDICAL COMMUNITY HAS BECOME A JOKE.THANKS FOR LISTENING RANDY BECKERReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?